Follow
Fedor Sukochev
Title
Cited by
Cited by
Year
Singular traces: theory and applications
S Lord, F Sukochev, D Zanin
Walter de Gruyter, 2012
3122012
Schauder decompositions and multiplier theorems
P Clément, B de Pagter, F Sukochev, H Witvliet
Studia Mathematica 2 (138), 135-163, 2000
2992000
Symmetric norms and spaces of operators
NJ Kalton, FA Sukochev
Walter de Gruyter GmbH & Co. KG 2008 (621), 81-121, 2008
2122008
Spectral flow and Dixmier traces
A Carey, J Phillips, F Sukochev
Advances in Mathematics 173 (1), 68-113, 2003
1272003
Operator-Lipschitz functions in Schatten–von Neumann classes
D Potapov, F Sukochev
1212011
Weak convergence in non-commutative symmetric spaces
VI Chilin, FA Sukochev, V CHILIN, F SUKOCHEV
Journal of Operator Theory, 35-65, 1994
1151994
Operator integrals, spectral shift, and spectral flow
NA Azamov, AL Carey, PG Dodds, FA Sukochev
Canadian Journal of Mathematics 61 (2), 241-263, 2009
1082009
The local index formula in semifinite von Neumann algebras I: Spectral flow
AL Carey, J Phillips, A Rennie, FA Sukochev
Advances in Mathematics 202 (2), 451-516, 2006
1062006
Double operator integrals
B De Pagter, H Witvliet, FA Sukochev
Journal of Functional Analysis 192 (1), 52-111, 2002
952002
Index theory for locally compact noncommutative geometries
A Carey, V Gayral, A Rennie, F Sukochev
American Mathematical Society 231 (1085), 2014
912014
Spectral shift function of higher order
D Potapov, A Skripka, F Sukochev
Inventiones mathematicae 193, 501-538, 2013
862013
The local index formula in semifinite von Neumann algebras II: the even case
AL Carey, J Phillips, A Rennie, FA Sukochev
Advances in Mathematics 202 (2), 517-554, 2006
862006
Symmetric functionals and singular traces
PG Dodds, B De Pagter, EM Semenov, FA Sukochev
Positivity 2, 47-75, 1998
811998
The Dixmier trace and asymptotics of zeta functions
AL Carey, A Rennie, A Sedaev, F Sukochev
Journal of Functional Analysis 249 (2), 253-283, 2007
762007
Completeness of quasi-normed symmetric operator spaces
F Sukochev
Indagationes Mathematicae 25 (2), 376-388, 2014
752014
The Hochschild class of the Chern character for semifinite spectral triples
AL Carey, J Phillips, A Rennie, FA Sukochev
Journal of functional analysis 213 (1), 111-153, 2004
752004
Non-trivial derivations on commutative regular algebras.
AF Ber, VI Chilin, FA Sukochev
Extracta mathematicae 21 (2), 107-147, 2006
742006
An analytic approach to spectral flow in von Neumann algebras
MT Benameur, AL Carey, J Phillips, A Rennie, FA Sukochev, ...
Analysis, Geometry And Topology Of Elliptic Operators: Papers in Honor of …, 2006
742006
Banach Embedding Properties of Non-Commutative -Spaces
U Haagerup, HP Rosenthal, FA Sukochev
American Mathematical Soc., 2003
732003
Lipschitz continuity of the absolute value and Riesz projections in symmetric operator spaces
PG Dodds, TK Dodds, B De Pagter, FA Sukochev
journal of functional analysis 148 (1), 28-69, 1997
711997
The system can't perform the operation now. Try again later.
Articles 1–20